# SDR USAA011380

- Difficulty date: December 10, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 55,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN DENTED 2 INCHES BY 2 INCHES, AFT LEFT SERVICE DOOR BS 1621, AT S20L-S21L.  EXTERNAL SKIN DOUBLER REPAIR EA 85721.  (M)
